# SDR USAA2009071391814

- Difficulty date: June 22, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311209220539
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6069841 & 6077472 - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR20 TO FR24, -Y765.  REPLACED SEAT TRACK BETWEEN FR20 TO FR24, -Y765 IAW A320 SRM 51-72-11.  THIS DISCREPANCY IS DETERMINED TO BE LEVEL 2 CORROSION.
